# SDR FDEA202405110658

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 74,362 hours, 29,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Hood
- Part number: 80230014
- Part serial: E18120156
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK, FOUND COURIER PBE VACUUM BAG  SEAL BROKEN.    RELEASED FOR SERVICE PER MEL : 35-20-01  CATEGORY : D EXPIRATION : 08SEP24  "MEL 35-20-01: COURIER COMPARTMENT PBE UNIT  REMOVED.    REMOVED FROM ACFT UNSERVICEABLE PBE FROM COURIER AREA POSITION.  INSTALLED NEW PBE ON COURIER AREA POSITION IAW AMM 35-31-01-4-99.
